# SDR UPS06846116

- Difficulty date: January 17, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Fs1690-1700 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L28R END FITTING CRACKED AT STA 1690-1700.  REMOVED AND RPLACED END FITTING IAW SRM 51-1-21 AND 51-1-20D.
